Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

On mirena IUD, light orange vaginal discharge, numbness, breathing difficulty, migraine. Treatment options?

I have a Mirena and I just wiped and there was light orange discharge also I ve been having episodes where my whole body will become numb It gets difficult to breath and I feel as if I m about to throw up also accompanied with dizziness , light headed, migraine , and I see spots this has been occurring for a little over a week
Asked On : Wed, 10 Oct 2012
Answers:  0 Views:  143 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor